# SDR 2003F00179

- Difficulty date: August 29, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, CARGO SMOKE ANNUNCIATOR ILLUMINATED MOMENTARILY.  WHEN THE AIRCRAFT ARRIVED IN PHX, MAINTENANCE PERFORMED AN OPS CHECK.  NO DISCREPANCY WAS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
